Sponsored by: Discount Supplements - For an extra 6% off Absolutely Everything - use code: SEPT6

HGH - red marks/pain HELP !

Author
barnard
New Member
  • Total Posts : 21
  • Reward points: 954
  • Joined: 2007/04/28 21:37:03
  • Status: offline
2007/06/12 20:54:17 (permalink)

HGH - red marks/pain HELP !

Alright lads

I'm using Pharminex HGH (Generic blue tops) and the injection site(s) are turning red and painful.

Also since I've been on I feel very lethargic/tired and have lost my appetite.

Lethargic to the point where I cant train even after taking caffeine beforehand.

What do you reckon is the cause of this ?

The package lists this as 191aa.

Im mixing with Bac. water


What is causing these red/painful injection sites ?

Im on 2IU/day at moment and the plan was to ramp up over a period of 8 weeks to 4IU and stay on that dose for 6 months.

Will B12 injections combat lethargic/loss of appetite/tiredness ?


Thanks !
post edited by barnard - 2007/06/12 20:57:54
#1

7 Replies Related Threads

    PartyBoy
    Moderator
    • Total Posts : 28525
    • Reward points: 12504
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/12 20:59:04 (permalink)
    Probably not 191-aa irrespective of what they claim. http://www.muscletalk.co.uk/m_1358651/mpage_1/key_192%252Daa/tm.htm#1369004

     
    #2
    barnard
    New Member
    • Total Posts : 21
    • Reward points: 954
    • Joined: 2007/04/28 21:37:03
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/12 22:12:51 (permalink)
    Thanks for your reply PartyBoy

    Is this a common reaction to 192aa HGH then ?

    Would this explain the lethargy as well ?

    I'm gonna come off for a week and see of sides go away

    #3
    dig
    Pro-Member
    • Total Posts : 4338
    • Reward points: 6229
    • Joined: 2006/12/15 21:47:31
    • Location: scotland
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/12 22:57:35 (permalink)
    i did a bit of research before using hgh for the first time and IIRC these red marks/sores could be linked to 192aa gh.

    i was paranoid about the ansomone i was using might be 192, because of all the claims and counter claims from various companies, very confusing. but i ended up not suffering this side.

    #4
    PartyBoy
    Moderator
    • Total Posts : 28525
    • Reward points: 12504
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/13 10:16:43 (permalink)

    ORIGINAL: barnard
    Is this a common reaction to 192aa HGH then ?
    Would this explain the lethargy as well ?




    I wouldn't say common, but certainly possible. Some ppl's body's view it as foreign matter and the red welts are an immune response. Many believe that this response also makes the body quite unresponsive to that particular strain GH. It is also possible that lethargy is also connected.

     
    #5
    spider-man
    Pro-Member
    • Total Posts : 1251
    • Reward points: 10313
    • Joined: 2004/04/13 01:07:25
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/13 13:11:56 (permalink)
    I used the Pharminex HGH at the beginning of my last cycle and suffered real bad water retention (initially I thought was AS not HGH) and like you felt lethargic. I switched to Hygertropin after I finished the kit and had even worse side effects approaching Week 11 - severe joint pain and massive water retention. My weight went from 17st to 17st 12lb in 4-days. My blood pressure tested fine as too did my blood works. I've stopped taking HGH for about 7-days now and feel much better. I'm still not sure what went wrong, however, I have read that HGH can cause water retention and joint pain on a number of medical sites.
    post edited by spider-man - 2007/06/13 13:12:43
    #6
    PartyBoy
    Moderator
    • Total Posts : 28525
    • Reward points: 12504
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/13 13:16:35 (permalink)
    Yes s-m, both sides are common.

     
    #7
    barnard
    New Member
    • Total Posts : 21
    • Reward points: 954
    • Joined: 2007/04/28 21:37:03
    • Status: offline
    RE: HGH - red marks/pain HELP ! 2007/06/14 21:46:36 (permalink)
    Thanks lads

    so looks like pharminex HGH is 192 aa ?

    pscarb what you think ?
    post edited by barnard - 2007/06/14 21:49:39
    #8
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5